Semiparametric binary choice panel data models without strictly exogeneous regressors

Bo E. Honoré, Arthur Lewbel

Research output: Contribution to journalReview article

70 Scopus citations
Original languageEnglish (US)
Pages (from-to)2053-2063
Number of pages11
JournalEconometrica
Volume70
Issue number5
DOIs
StatePublished - Jan 1 2002

All Science Journal Classification (ASJC) codes

  • Economics and Econometrics

Fingerprint Dive into the research topics of 'Semiparametric binary choice panel data models without strictly exogeneous regressors'. Together they form a unique fingerprint.

  • Cite this